On the local convergence of Newton's method under generalized conditions of Kantorovich
- Ezquerro, J.A. 1
- González, D. 1
- Hernández, M.A. 1
-
1
Universidad de La Rioja
info
ISSN: 0893-9659
Any de publicació: 2013
Volum: 26
Número: 5
Pàgines: 566-570
Tipus: Article
Altres publicacions en: Applied Mathematics Letters
Resum
Following an idea similar to that given by Dennis and Schnabel (1996) in [2], we prove a local convergence result for Newton's method under generalized conditions of Kantorovich type. © 2013 Elsevier Ltd. All rights reserved.